# SDR EISA98095

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMNT OF CPCP WORKCARD, FOUND CORROSION ON RIGHT-HAND INBD SEAT TRACK AT STA 690, 718, 737, 756, 813, 832, 870, AND 889.  CORROSION REMOVED FROM STA 690 - STA 737 AND MATERIAL LOSS WITHIN SRM LIMITS 53-05, FIG 4.  REPLACED SEAT TRACK FROM STA 748 TO STA 965 PER SRM 53-05 AND SRM 51-30.  TT:  66,670:41 HOURS.  TC:  61,562.  (X)
